Wholesale Advil Allergy and Congestion Relief Gravity Fed Display Box

Item
1787
UPC
655708017876
FREE shipping on domestic orders of $350 or more!
IN STOCK

To view pricing and add to cart, log in or create an account.

IN STOCK
Product Details:

Advil® Allergy and Congestion Relief treats your multi-symptom sinus and allergy needs with just one tablet by combining the power of Advil® and a proven decongestant to reduce swelling due to nasal inflammation, plus an effective antihistamine to relieve sneezing and runny nose, symptoms associated with allergies.

  • Sold in a gravity-fed display
  • 25 pouches per display
  • 1 tablet per pouch
  • Active ingredients: Chlorpheniramine maleate 4 mg; Ibuprofen 200mg (NSAID); Phenylephrine HCI 10 mg
  • Relieves symptoms associated with hay fever or other upper respiratory allergies and the common cold: runny nose, itchy, watery eyes, itching of nose and throat, sneezing, nasal congestion, sinus pressure, headache, minor body aches and pains, and fever
  • Brand Advil
  • Catalog January
  • Catalog Page # 200
  • Category Health and Beauty Supplies
  • Available to Sell on Amazon Yes
  • Selling Unit Box
  • Units per Display 25